MAUDE Adverse Event Report: ENCORE MEDICAL LP FMP HIP; SHELL, FMP HEMISPHERICAL SIZE48 W/HOLES

ENCORE MEDICAL LP FMP HIP; SHELL, FMP HEMISPHERICAL SIZE48 W/HOLES
Model Number 430-01-048
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - patient dislocated hip.Removed the head and cup.Replaced the head with our implants but used a different vendor for the cup.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 7 months and 1 week apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
FMP HIP
Common Device Name
SHELL, FMP HEMISPHERICAL SIZE48 W/HOLES
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd
austin TX 78758 5445
MDR Report Key11996825
Report Number1644408-2021-00578
Device Sequence Number1072835
Product Code LPH
UDI-Device Identifier00888912081801
UDI-Public(01)00888912081801
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number430-01-048
Device Catalogue Number430-01-048
Device Lot Number282C1048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-321 LOT 860B1122; 932-32-748 LOT 015V1014; 400-03-321 LOT 860B1122
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR